# SDR 97FDEA00328

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: ANB71542N
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HAS CRACK AT LWR HINGE SEGMENT AFT END.  *S/D*  REPLACED CRACKED HINGE SECTION WITH NEW HINGE P/H AND 7154-2N.
